From Prozac to Cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KRS
New Member


Date Joined Jul 2008
Total Posts : 2
   Posted 7/14/2008 10:58 AM (GMT -6)   
My Dr. just recently switched me from Prozac to Cymbalta.   I am having hot flashes and then I get very cold.  I am not sure if it is a withdrawal from the Prozac or a side effect of the cymbalta.  But it lasts all day long.  Has anyone else experienced this?
 
I am also about to start with a mood stabilizer.  Has anyone had any good experiences on them?  I was on lithium a few years back but that did not work.
 
I just want to feel better.
 
Thanks,
 
KRS

M73
Regular Member


Date Joined Jul 2008
Total Posts : 88
   Posted 7/15/2008 5:07 PM (GMT -6)   
Prozac was one of the easier SSRIs in my experience to taper. I think the longer half life?

I just went through cessation of Zoloft and found myself very cold and weird feeling for a week.

Once you're saturated with the Cymbalta that should stop if it is not a Cymbalta side effect.

Good luck with the mood stabilizer, I can't tell you how much better I feel after only 17 days.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 26, 2017 7:59 AM (GMT -6)
There are a total of 2,799,988 posts in 307,488 threads.
View Active Threads


Who's Online
This forum has 152918 registered members. Please welcome our newest member, LostLaw28.
481 Guest(s), 17 Registered Member(s) are currently online.  Details
Lioness1, JayMot, LostLaw28, PDL17, Mia @;------, celerity-dad, needsomehelp22, Doire, raymond1911, raypaul, Jase, Old Mike, Traveler, JeanBean55, Lizmarte1624, dmlvt, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer